MathSciNet Relay Station
MathSciNet bibliographic data
MR184855 02.70
Yates, C. E. M. On the degrees of index sets. Trans. Amer. Math. Soc. 121 1966 309–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement